RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 2(140), Pages 260–261 (Mi umn5628)  

Reviews and Bibliography

P. J. Cohen, Set theory and the continuum hypothesis (review)

V. N. Grishin


Full text: PDF file (341 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: V. N. Grishin, “P. J. Cohen, Set theory and the continuum hypothesis (review)”, Uspekhi Mat. Nauk, 23:2(140) (1968), 260–261

Citation in format AMSBIB
\Bibitem{Gri68}
\by V.~N.~Grishin
\paper P.\,J.~Cohen, Set theory and the continuum hypothesis (review)
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 2(140)
\pages 260--261
\mathnet{http://mi.mathnet.ru/umn5628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=232676}
\zmath{https://zbmath.org/?q=an:0182.01301}


Linking options:
  • http://mi.mathnet.ru/eng/umn5628
  • http://mi.mathnet.ru/eng/umn/v23/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:508
    Full text:111
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017